Optimal design of nonlinear diffraction gratings Article

Bao, Gang, Huang, Kai, Schmidt, Gunther. (2003). Optimal design of nonlinear diffraction gratings . JOURNAL OF COMPUTATIONAL PHYSICS, 184(1), 106-121. 10.1016/s0021-9991(02)00019-0

cited authors

  • Bao, Gang; Huang, Kai; Schmidt, Gunther

authors

publication date

  • January 1, 2003

published in

keywords

  • 40 Engineering
  • 49 Mathematical Sciences
  • 4901 Applied Mathematics
  • 4903 Numerical and Computational Mathematics

Digital Object Identifier (DOI)

publisher

  • Elsevier

start page

  • 106

end page

  • 121

volume

  • 184

issue

  • 1